Counting rational points on quadric surfaces

Browning TD, Heath-Brown R. 2018. Counting rational points on quadric surfaces. Discrete Analysis. 15, 1–29.


Journal Article | Published | English
Author
Browning, Timothy DIST Austria ; Heath-Brown, Roger
Abstract
We give an upper bound for the number of rational points of height at most B, lying on a surface defined by a quadratic form Q. The bound shows an explicit dependence on Q. It is optimal with respect to B, and is also optimal for typical forms Q.
Publishing Year
Date Published
2018-09-07
Journal Title
Discrete Analysis
Volume
15
Page
1 - 29
eISSN
IST-REx-ID
178

Cite this

Browning TD, Heath-Brown R. Counting rational points on quadric surfaces. Discrete Analysis. 2018;15:1-29. doi:10.19086/da.4375
Browning, T. D., & Heath-Brown, R. (2018). Counting rational points on quadric surfaces. Discrete Analysis. Alliance of Diamond Open Access Journals. https://doi.org/10.19086/da.4375
Browning, Timothy D, and Roger Heath-Brown. “Counting Rational Points on Quadric Surfaces.” Discrete Analysis. Alliance of Diamond Open Access Journals, 2018. https://doi.org/10.19086/da.4375.
T. D. Browning and R. Heath-Brown, “Counting rational points on quadric surfaces,” Discrete Analysis, vol. 15. Alliance of Diamond Open Access Journals, pp. 1–29, 2018.
Browning TD, Heath-Brown R. 2018. Counting rational points on quadric surfaces. Discrete Analysis. 15, 1–29.
Browning, Timothy D., and Roger Heath-Brown. “Counting Rational Points on Quadric Surfaces.” Discrete Analysis, vol. 15, Alliance of Diamond Open Access Journals, 2018, pp. 1–29, doi:10.19086/da.4375.
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1801.00979

Search this title in

Google Scholar